Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 79, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Sep 16, 2015, 3:30 PM CDT. It took effect at Sep 17, 2015, 10:00 AM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Sep 16, 2015, 3:30 PM CDT (20:30 UTC)
- In effect from
- Sep 17, 2015, 10:00 AM CDT
- Expired
- Sep 17, 2015, 9:16 PM CDT
- In force
- 11 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
045 WHUS73 KMKX 162030 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 PM CDT WED SEP 16 2015 ...GUSTY SOUTH WINDS THROUGH THIS EVENING AND AGAIN THURSDAY... .A TIGHT PRESSURE GRADIENT IS CAUSING BREEZY AND GUSTY SOUTHERLY WINDS IN THE NEARSHORE WATERS NORTH OF PORT WASHINGTON THROUGH THIS EVENING. THE PERSISTENT PATTERN WILL CAUSE GUSTY SOUTH WINDS AGAIN ON THURSDAY. THE SOUTH WINDS WILL RESULT IN THE HIGHEST WAVES OCCURRING UP TOWARD SHEBOYGAN AND POINTS NORTH. EXPECT THE WINDS AND WAVES TO DIMINISH TONIGHT. LMZ643-170300- /O.CON.KMKX.SC.Y.0078.000000T0000Z-150917T0300Z/ /O.NEW.KMKX.SC.Y.0079.150917T1500Z-150918T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- 330 PM CDT WED SEP 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 10 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM CDT THURSDAY. * WINDS: SOUTHERLY WINDS 15 TO 25 KNOTS DIMINISHING DURING THE EVENING. SOUTH WINDS 15 TO 25 KNOTS EXPECTED AGAIN FROM MID THURSDAY MORNING THROUGH THURSDAY EVENING. * WAVES: 4 TO 6 FEET SUBSIDING TO 3 TO 4 FEET TONIGHT... THEN BUILDING TO 3 TO 6 FEET THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
5 follow-up statements
808 WHUS73 KMKX 170249 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 949 PM CDT WED SEP 16 2015 ...GUSTY SOUTH WINDS AGAIN THURSDAY... .A TIGHT PRESSURE GRADIENT WILL PRODUCE BREEZY AND GUSTY SOUTHERLY WINDS IN THE NEARSHORE WATERS NORTH OF PORT WASHINGTON THURSDAY. THE SOUTH WINDS WILL RESULT IN THE HIGHEST WAVES OCCURRING UP TOWARD SHEBOYGAN AND POINTS NORTH. LMZ643-171100- /O.CAN.KMKX.SC.Y.0078.000000T0000Z-150917T0300Z/ /O.CON.KMKX.SC.Y.0079.150917T1500Z-150918T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- 949 PM CDT WED SEP 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. * WINDS: SOUTH WINDS 15 TO 25 KNOTS EXPECTED AGAIN FROM MID THURSDAY MORNING THROUGH THURSDAY EVENING. * WAVES: BUILDING TO 3 TO 5 FEET THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
231 WHUS73 KMKX 170847 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 347 AM CDT THU SEP 17 2015 ...GUSTY SOUTH WINDS AGAIN THURSDAY... .A TIGHT PRESSURE GRADIENT WILL PRODUCE BREEZY AND GUSTY SOUTHERLY WINDS IN THE NEARSHORE WATERS NORTH OF PORT WASHINGTON TODAY. THE SOUTH WINDS WILL RESULT IN THE HIGHEST WAVES OCCURRING UP TOWARD SHEBOYGAN AND POINTS NORTH. LMZ643-171700- /O.CON.KMKX.SC.Y.0079.150917T1500Z-150918T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- 347 AM CDT THU SEP 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING... * WINDS: SOUTH WINDS 15 TO 25 KNOTS FROM MID-MORNING THROUGH EARLY THIS EVENING...LOWERING TO 10 TO 15 KNOTS AND VEERING SOUTHWEST. * WAVES: BUILDING TO 3 TO 5 FEET THIS MORNING...LOWERING TO 2 TO 4 FEET LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
453 WHUS73 KMKX 171417 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 917 AM CDT THU SEP 17 2015 ...GUSTY SOUTH WINDS TODAY INTO THIS EVENING... .A TIGHT PRESSURE GRADIENT WILL PRODUCE BREEZY AND GUSTY SOUTHERLY WINDS IN THE NEARSHORE WATERS NORTH OF PORT WASHINGTON TODAY. THE SOUTH WINDS WILL RESULT IN THE HIGHEST WAVES OCCURRING UP TOWARD SHEBOYGAN AND POINTS NORTH. LMZ643-172230- /O.CON.KMKX.SC.Y.0079.150917T1500Z-150918T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- 917 AM CDT THU SEP 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS: SOUTH 15 TO 25 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
915 WHUS73 KMKX 172042 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 342 PM CDT THU SEP 17 2015 ...GUSTY SOUTH WINDS THROUGH THIS EVENING... .A TIGHT PRESSURE GRADIENT WILL PRODUCE BREEZY AND GUSTY SOUTHERLY WINDS IN THE NEARSHORE WATERS NORTH OF PORT WASHINGTON THROUGH THIS EVENING. THE SOUTH WINDS WILL RESULT IN THE HIGHEST WAVES OCCURRING UP TOWARD SHEBOYGAN AND POINTS NORTH. LMZ643-180300- /O.CON.KMKX.SC.Y.0079.000000T0000Z-150918T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- 342 PM CDT THU SEP 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS: SOUTH 15 TO 25 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
837 WHUS73 KMKX 180216 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 916 PM CDT THU SEP 17 2015 LMZ643-180330- /O.CAN.KMKX.SC.Y.0079.000000T0000Z-150918T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- 916 PM CDT THU SEP 17 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 16, 10:41 AM CDT, 4 hours 49 minutes earlier.
Area forecast discussion, Sep 16, 10:41 AM CDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1041 AM CDT WED SEP 16 2015 .UPDATE... THE FORECAST IS ON TRACK FOR TODAY. IT WILL BE VERY SIMILAR TO YESTERDAY. BREEZY SOUTH WINDS THIS AFTERNOON WITH SUNNY SKIES AND HIGHS IN THE LOWER 80S. SOME MODELS ARE SHOWING PRECIP TRACKING THROUGH THE WESTERN FORECAST AREA EARLY THURSDAY MORNING WHILE OTHERS KEEP THE PRECIP CONFINED TO NORTHERN WI. II WILL LIKELY LEAN TOWARD THE DRIER MODEL SOLUTIONS. THE MAIN CHANCE FOR PRECIP WILL ARRIVE IN SOUTHERN WI LATE THURSDAY AFTERNOON. && .AVIATION/18Z TAFS/... PLAN ON BREEZY SOUTHERLY WINDS ONCE AGAIN TODAY WITH PEAK GUSTS AROUND 20 KNOTS. WINDS SHOULD TAKE ON A SOUTHEAST COMPONENT NEAR THE LAKE ONCE AGAIN THIS AFTERNOON. FORCING AHEAD OF APPROACHING COLD FRONT TO STAY WEST OF FORECAST AREA THROUGH TONIGHT...AND WEST OF MADISON THROUGH 18Z THURSDAY...SO DRY WITH VFR CONDITIONS EXPECTED THROUGH THE FORECAST. IF SURFACE WINDS DECOUPLE TONIGHT...SO WE WILL BE LOOKING AT ANOTHER PERIOD OF LOW-LEVEL WIND SHEAR OVERNIGHT. && .PREV DISCUSSION... /ISSUED 335 AM CDT WED SEP 16 2015/ TODAY...FORECAST CONFIDENCE HIGH. NARROW BAND OF SHOWERS WITH A FEW THUNDERSTORMS THAT FORMED IN REGION OF STRONG MID-LAYER FRONTOGENESIS OVER WESTERN WISCONSIN ON THE EASTERN EDGE OF THE LOW LEVEL JET...DIMINISHED AS IT MOVED AWAY FROM THE JET AXIS AND INTO DRIER AIR OVER EASTERN WI...WITH THE BETTER 700 AND 850 MB WARM AIR ADVECTION AND DEEP LAYER MOISTURE CONVERGENCE LIFTING OFF TO THE NORTHEAST. AREAS OF CONVECTION OVER SRN MN/W CNTRL WI TO REMAIN NW OF FORECAST AREA AS THEY TRACK NE WITH BETTER LIFT AND MOISTURE TRANSPORT ASSOCIATED WITH THIS STRONGER WARM ADVECTION. OTHERWISE...CLOUDS TO DIMINISH THIS MORNING WITH MOSTLY SUNNY SKIES ..AND WITH LITTLE CHANGE IN 925 MB TEMPERATURES...SIMILAR HIGHS TO YESTERDAY. GUSTY SOUTH WINDS EXPECTED...THOUGH A BIT LOWER THAN YESTERDAY. TONIGHT... FORECAST CONFIDENCE MEDIUM. FOCUS OF BEST WARM AIR ADVECTION REMAINS TO THE WEST OF THE AREA. BEST LAYER FRONTOGENETIC RESPONSE REMAINS WELL WEST CLOSER TO THE SURFACE FRONT/TROUGH IN WESTERN MINNESOTA...THOUGH A WING OF WARM ADVECTION-DRIVEN FRONTOGENESIS CLIPS THE FAR WEST AROUND 12Z...BRINGING SLIGHT CHANCE POPS TO THE FAR NW CWA AFTER 09Z. EXPECTING INCREASING CLOUDS THAT WILL HELP HOLD LOWS IN THE LOW TO MID 60S. THURSDAY THROUGH SATURDAY...FORECAST CONFIDENCE...MEDIUM LOW PRESSURE AND AN ASSOCIATED COLD FRONT WILL APPROACH ON THURSDAY. COULD SEE A FEW STORMS INTO THE NORTHWEST HALF OF THE FORECAST AREA AS THIS SYSTEM APPROACHES...BUT IT LOOKS DRY FOR MUCH OF THE DAY. THE COLD FRONT IS GENERALLY PROGGED TO MOVE THROUGH OR AT LEAST INTO THE FORECAST AREA AFTER MIDNIGHT THURSDAY NIGHT. PLENTY OF MOISTURE AHEAD OF THE FRONT...WITH MODEL PRECIPITABLE WATER VALUES IN THE 1.6 TO 1.8 INCH RANGE. MODELS HOLD ONTO A FAIR AMOUNT OF INSTABILITY OVERNIGHT...WITH DECENT LOW TO MID LEVEL FORCING AS THE FRONT DROPS INTO THE AREA. BUMPED POPS UP A BIT MORE AS CONFIDENCE IS INCREASING IN THIS ROUND OF SHOWERS/STORMS. THE COLD FRONT IS THEN EXPECTED TO STALL FRIDAY IN THE VICINITY OF THE WI/IL BORDER. MEANWHILE...ANOTHER SURFACE LOW WILL TAKE AIM AT THE AREA...MOVING THROUGH THE STALLED FRONTAL ZONE AHEAD OF A STRONG SHORTWAVE. POPS FRIDAY DEPENDENT ON WHERE THE FRONT SETTLES. BUMPED POPS UP A TAD...AS MODELS HAVE OVERALL SHIFTED A BIT FARTHER NORTH WITH THE FRONT. THE SURFACE LOW IS THEN PROGGED TO CLIP THE SOUTHEAST FORECAST AREA FRIDAY NIGHT. QUITE A BIT OF MOISTURE AND LIFT WITH THIS SYSTEM...WITH MODELS GENERALLY PRODUCING HALF AN INCH TO AND INCH OF RAIN OVERNIGHT. THIS SETUP SUGGESTS A DEFORMATION AREA OF RAIN TO THE NORTHWEST OF THE LOW...MAINLY STRATIFORM PRECIP WITH MAYBE SOME EMBEDDED THUNDER. BETTER CHANCE FOR CONVECTION IN THE SOUTHEAST FORECAST AREA...AS THE WARM SECTOR AND BETTER INSTABILITY TRY TO SNEAK IN. RAIN WOULD LIKELY PERSIST INTO SATURDAY MORNING GIVEN CURRENT MODELS...DRYING OUT BY LATE MORNING OR EARLY AFTERNOON AS HIGH PRESSURE BEGINS TO BUILD IN FROM THE WEST. TEMPS WED/THU WILL REMAIN WARM UNDER SOUTHERLY LOW LEVEL FLOW AHEAD OF THE APPROACHING LOW AND FRONT. HIGHS IN THE 80 TO 85 RANGE WILL BE WELL ABOVE SEASONAL NORMALS IN THE LOW 70S. TEMPS A LITTLE TRICKY FRIDAY...AS HIGHS WILL BE LARGELY DEPENDENT ON WHERE THE FRONT STALLS AND THE EXTENT OF CLOUDS/PRECIP DURING THE DAY. STUCK CLOSE TO THE CONSENSUS BLEND OF MODELS GIVEN SOME UNCERTAINTY. WILL BE COOLER THEN SATURDAY WITH THE SYSTEM OVERHEAD IN THE MORNING AND TEMPS FALLING ALOFT IN THE WAKE OF THE SYSTEM. SUNDAY THROUGH TUESDAY...FORECAST CONFIDENCE...HIGH MODELS IN PRETTY GOOD AGREEMENT THAT HIGH PRESSURE WILL BE OVERHEAD FOR SUNDAY THROUGH TUESDAY. LOOKS LIKE PLENTY OF SUNSHINE WITH HIGH TEMPS WARMING BACK TO AROUND AVERAGE VALUES FOR THE LAST COUPLE DAYS OF SUMMER. AVIATION/12Z TAFS/... LOW-LEVEL WIND SHEAR UNTIL MORNING MIX OUT AROUND 14Z WHEN SURFACE WINDS INCREASE. SOUTH WINDS WILL BE SLIGHTLY LOWER THAN TUESDAY... BUT WILL SEE GUSTS AROUND 20 KNOTS FROM LATE MORNING INTO THE AFTERNOON. FORCING AHEAD OF APPROACHING COLD FRONT TO STAY WEST OF FORECAST AREA THROUGH TONIGHT...AND WEST OF MADISON THROUGH 18Z THURSDAY...SO DRY WITH VFR CONDITIONS EXPECTED THROUGH THE FORECAST. IF SURFACE WINDS DECOUPLE A BIT MORE THAN EXPECTED TONIGHT...WILL BE LOOKING AT ANOTHER PERIOD OF LOW-LEVEL WIND SHEAR OVERNIGHT. MARINE... PERSISTENT PATTERN WITH BROAD HIGH PRESSURE OVER THE EASTERN UNITED STATES AND LOW PRESSURE OVER THE PLAINS WILL CONTINUE TO PRODUCE A TIGHT PRESSURE GRADIENT OVER LAKE MICHIGAN THROUGH THURSDAY. SOUTH WINDS WILL BE A BIT LOWER THAN TUESDAY...WITH MARGINAL WINDS AND WAVE HEIGHTS IN THE NEARSHORE ZONES EXCEPT FOR THE WATERS NORTH OF PORT WASHINGTON. CURRENT SMALL CRAFT ADVISORY HEADLINE LIMITED TO THE NORTHERN-MOST ZONE SUPPORTED BY FORECAST AS ARE THE START AND END TIMES. AFTER LOWERING TONIGHT...SOUTH WINDS WILL RISE AGAIN ON THURSDAY AHEAD OF AN APPROACHING COLD FRONT...WITH THE WATERS BETWEEN PORT WASHINGTON AND SHEBOYGAN AGAIN THE MOST LIKELY TO SEE SMALL CRAFT CRITERIA MET. SHOWERS AND THUNDERSTORMS BECOME LIKELY THURSDAY NIGHT WITH THE FRONT. BEACHES... SOUTH WINDS WILL INCREASE TO 10 TO 20 KNOTS...WITH A FEW GUSTS UP TO 25 KNOTS BY THIS AFTERNOON AND LINGER INTO THIS EVENING. WILL ISSUE A BEACH HAZARDS STATEMENT FOR SHEBOYGAN COUNTY TO LINE UP WITH THE SMALL CRAFT ADVISORY TIMES FROM THIS AFTERNOON INTO THIS EVENING. MARGINAL CONDITIONS TO THE SOUTH...BUT STILL A MODERATE SWIM RISK FOR THE BEACHES FROM OZAUKEE COUNTY SOUTH TO RACINE COUNTY. AFTER WINDS AND WAVES SUBSIDE A BIT TONIGHT...DANGEROUS SWIM CONDITIONS MAY RETURN THURSDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...BEACH HAZARDS STATEMENT UNTIL 10 PM CDT THIS EVENING FOR WIZ052. LM...SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LMZ643. && UPDATE...MRC TODAY/TONIGHT AND AVIATION/MARINE...REM THURSDAY THROUGH TUESDAY...DDV
Hazardous weather outlook, Sep 16, 3:28 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 328 PM CDT WED SEP 16 2015 WIZ046-047-051-052-056>060-062>072-172030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 328 PM CDT WED SEP 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A BEACH HAZARD STATEMENT FOR A HIGH SWIM RISK IS IN EFFECT FOR THE BEACHES OF SHEBOYGAN COUNTY FROM THIS AFTERNOON INTO THIS EVENING. A MODERATE SWIM RISK IS EXPECTED AT LAKE MICHIGAN BEACHES FROM OZAUKEE COUNTY SOUTH THROUGH RACINE COUNTY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BECOME LIKELY EITHER LATE THURSDAY AFTERNOON OR THURSDAY EVENING AS A WEAK COLD FRONT APPROACHES. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS DURING THIS TIME. THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY AND FRIDAY NIGHT AS LOW PRESSURE MOVES NORTHEAST ACROSS NORTHERN ILLINOIS AND SOUTHEAST WISCONSIN. HEAVY RAINFALL WILL BE POSSIBLE. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS DURING THIS TIME OVER FAR SOUTHERN WISCONSIN. MODERATE TO HIGH SWIM RISKS ARE EXPECTED AT TIMES FROM THURSDAY THROUGH SATURDAY AT LAKE MICHIGAN BEACHES FROM SHEBOYGAN COUNTY SOUTH TO KENOSHA COUNTY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AFTERNOON THROUGH FRIDAY EVENING. LMZ643>646-172030- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 328 PM CDT WED SEP 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT NORTH OF PORT WASHINGTON THIS AFTERNOON INTO THIS EVENING. BREEZY SOUTH WINDS AND HIGH WAVES ARE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY A SMALL CRAFT ADVISORY IS IN EFFECT NORTH OF PORT WASHINGTON FROM LATE THURSDAY MORNING INTO THE EVENING FOR BREEZY SOUTH WINDS AND HIGH WAVES. THUNDERSTORMS WILL BECOME LIKELY EITHER LATE THURSDAY AFTERNOON OR THURSDAY EVENING AS A WEAK COLD FRONT APPROACHES. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS DURING THIS TIME. THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY AND FRIDAY NIGHT AS LOW PRESSURE MOVES NORTHEAST ACROSS NORTHERN ILLINOIS AND SOUTHEAST WISCONSIN. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS DURING THIS TIME OVER FAR SOUTHERN WISCONSIN. WWW.WEATHER.GOV/MKX MG
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 9:45 PM CDT | Small Craft Advisory | MKX | 24 hr | |
| Sep 16, 3:43 AM CDT | Beach Hazards Statement | MKX | Sheboygan | 18 hr |
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.